RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1957, Volume 116, Number 1, Pages 15–17 (Mi dan22308)  

This article is cited in 3 scientific papers (total in 4 papers)

MATHEMATICS

On the theory of operator calculus

V. A. Ditkin

Computing Centre, USSR Academy of Sciences

Full text: PDF file (316 kB)

Bibliographic databases:
Presented: А. А. Дородницын
Received: 03.04.1957

Citation: V. A. Ditkin, “On the theory of operator calculus”, Dokl. Akad. Nauk SSSR, 116:1 (1957), 15–17

Citation in format AMSBIB
\Bibitem{Dit57}
\by V.~A.~Ditkin
\paper On the theory of operator calculus
\jour Dokl. Akad. Nauk SSSR
\yr 1957
\vol 116
\issue 1
\pages 15--17
\mathnet{http://mi.mathnet.ru/dan22308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0109999}
\zmath{https://zbmath.org/?q=an:0090.32202}


Linking options:
  • http://mi.mathnet.ru/eng/dan22308
  • http://mi.mathnet.ru/eng/dan/v116/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. K. Kerimov, “On the 90th birthday of Professor Vitalij Arsen'evich Ditkin (1910–1987)”, Comput. Math. Math. Phys., 41:12 (2001), 1677–1717  mathnet  mathscinet  zmath
    2. A. A. Kilbas, “New trends on fractional integral and differential equations”, Trudy geometricheskogo seminara, Uchen. zap. Kazan. gos. un-ta. Ser. Fiz.-matem. nauki, 147, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2005, 72–106  mathnet
    3. K. K. Kazbekov, “Operatornoe reshenie dlya odnogo klassa differentsialnykh uravnenii drobnogo poryadka”, Vladikavk. matem. zhurn., 8:3 (2006), 16–28  mathnet  mathscinet  elib
    4. K. K. Kazbekov, “Teoriya drobnogo zatukhayuschego ostsillyatornogo uravneniya”, Sib. elektron. matem. izv., 7 (2010), 284–339  mathnet  elib
  • Number of views:
    This page:42
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019